# SDR SIMA20160517003

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 28,616 hours, 24,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 14525681607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH CLIP FOR CARGO RAMP SUPPORT AT FRAME 66 IS CRACKED.  R & R ATTACH CLIP FOR CARGO RAMP SUPPORT AT FRAME 66 IAW SRM 51-40-02.
